# SDR CALA2022121403386

- Difficulty date: December 12, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N37277
- Make and model: Boeing 737824
- Aircraft serial: 31595
- Aircraft time: 64,589 hours, 22,272 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Pressure Web
- Part number: 111A1111
- Condition: Cracked
- Location: Center Wing Box
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKS FOUND ON CENTER WING BOX REAR SPAR VERTICAL PRESSURE WEB BETWEEN WL 192.0 AND WL 200.6 BETWEEN LBL 40.00 AND LBL 31.83 AND LBL 24.92 HAS A 0.640" CRACK. (REF AAR NR 9662199) 36,000 LFEC. REF. AAR N/R:9662199 WORK ACCOMPLISHED BY: V937571 INSPECTED BY Q.C:V891470 ACCOMPLISHED REPAIR AT L/H SIDE VERTICAL WEB STA 663 LBL 31.63 - ALTERNATIVE 3,IAW SRM 57-10-10-2R-3,ACCOMPLISH REPETITIVE INSPECTION AS PER TABLE 206 AT 56,000 FLIGHT CYCLES,INSPECTION METHOD H.F.E.C WITH 36,000 FLIGHT CYCLES INTERVALS AND ADD EMP:V937571 WITH INSEPCTION THRESHOLD AT 56,000FC, AND REPEAT INSPECTION INTERVALS OF 36,000FC PER SRM 57-10-10-2R-3 TABLE 206. ACCOMPISHED REPAIR AT LH SIDE VERTICAL WEB AT STA.663 LBL 31.63 TO 45.64, PER SRM 57-10-10-2R-3 ALTERNATIVE 3. REPAIR IS CAT B
